# SDR DL757961501

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Fan
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RT ENG FAILED AT APPROX 800 FT DUE TO INGESTION OF LARGE BIRD.  REQUIRES ENG CHANGE, HEAVY FAN AND NOSE COWL DAMAGE.
